RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 6, Pages 825–837 (Mi mz3360)  

Linearizability of Poisson structures around singular symplectic leaves

Yu. M. Vorob'evab

a Moscow State Institute of Electronics and Mathematics
b University of Sonora

Abstract: The linearization problem for a Poisson structure near a singular symplectic leaf of nonzero dimension is studied. We obtain the following generalization of the Conn linearization theorem: if the transverse Lie algebra of the leaf is semisimple and compact, then the Poisson structure is linearizable, provided that certain cohomological obstructions vanish.

DOI: https://doi.org/10.4213/mzm3360

Full text: PDF file (533 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:6, 780–790

Bibliographic databases:

UDC: 514.7
Received: 28.06.2005

Citation: Yu. M. Vorob'ev, “Linearizability of Poisson structures around singular symplectic leaves”, Mat. Zametki, 80:6 (2006), 825–837; Math. Notes, 80:6 (2006), 780–790

Citation in format AMSBIB
\Bibitem{Vor06}
\by Yu.~M.~Vorob'ev
\paper Linearizability of Poisson structures around singular symplectic leaves
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 6
\pages 825--837
\mathnet{http://mi.mathnet.ru/mz3360}
\crossref{https://doi.org/10.4213/mzm3360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2311611}
\zmath{https://zbmath.org/?q=an:1123.37022}
\elib{http://elibrary.ru/item.asp?id=9429647}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 6
\pages 780--790
\crossref{https://doi.org/10.1007/s11006-006-0201-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243368900020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845608161}


Linking options:
  • http://mi.mathnet.ru/eng/mz3360
  • https://doi.org/10.4213/mzm3360
  • http://mi.mathnet.ru/eng/mz/v80/i6/p825

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:76
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020